Skip to main content
Other
Conformal Geometry of Surfaces in S4 and Quaternions
Mathematics and Statistics Department Faculty Publication Series
  • F Burstall
  • D Ferus
  • K Leschke
  • F Pedit, University of Massachusetts - Amherst
  • U Pinkall
Publication Date
2002
Comments

This is the pre-published version harvested from arXiv. The published version is located at http://books.google.com/books?id=6qCF4X4eh_QC&printsec=frontcover&dq=Conformal+Geometry+of+Surfaces+in+S4+and+Quaternions&source=bl&ots=B7vM78NbZN&sig=YntjjXy9crImyeL8U1NGHrdvOs4&hl=en&ei=ItBvTamvLsXflgfek5FG&sa=X&oi=book_result&ct=result&resnum=1&ved=0CBQQ6AEwAA#v=onepage&q&f=false

Pages
1-85
Citation Information
F Burstall, D Ferus, K Leschke, F Pedit, et al.. "Conformal Geometry of Surfaces in S4 and Quaternions" (2002)
Available at: http://works.bepress.com/franz_pedit/10/